Aarhus University Seal / Aarhus Universitets segl

Categorical Models of Abadi-Plotkin's logic for parametricity

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Categorical Models of Abadi-Plotkin's logic for parametricity. / Møgelberg, Rasmus Ejlers; Birkedal, Lars.

In: Mathematical Structures in Computer Science, Vol. 15, No. 4, 2005, p. 709-772.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Møgelberg, RE & Birkedal, L 2005, 'Categorical Models of Abadi-Plotkin's logic for parametricity', Mathematical Structures in Computer Science, vol. 15, no. 4, pp. 709-772.

APA

Møgelberg, R. E., & Birkedal, L. (2005). Categorical Models of Abadi-Plotkin's logic for parametricity. Mathematical Structures in Computer Science, 15(4), 709-772.

CBE

Møgelberg RE, Birkedal L. 2005. Categorical Models of Abadi-Plotkin's logic for parametricity. Mathematical Structures in Computer Science. 15(4):709-772.

MLA

Møgelberg, Rasmus Ejlers and Lars Birkedal. "Categorical Models of Abadi-Plotkin's logic for parametricity". Mathematical Structures in Computer Science. 2005, 15(4). 709-772.

Vancouver

Møgelberg RE, Birkedal L. Categorical Models of Abadi-Plotkin's logic for parametricity. Mathematical Structures in Computer Science. 2005;15(4):709-772.

Author

Møgelberg, Rasmus Ejlers ; Birkedal, Lars. / Categorical Models of Abadi-Plotkin's logic for parametricity. In: Mathematical Structures in Computer Science. 2005 ; Vol. 15, No. 4. pp. 709-772.

Bibtex

@article{bc429a019b8b489f80cd857d2b2bc64d,
title = "Categorical Models of Abadi-Plotkin's logic for parametricity",
author = "M{\o}gelberg, {Rasmus Ejlers} and Lars Birkedal",
year = "2005",
language = "English",
volume = "15",
pages = "709--772",
journal = "Mathematical Structures in Computer Science",
issn = "0960-1295",
publisher = "Cambridge University Press",
number = "4",

}

RIS

TY - JOUR

T1 - Categorical Models of Abadi-Plotkin's logic for parametricity

AU - Møgelberg, Rasmus Ejlers

AU - Birkedal, Lars

PY - 2005

Y1 - 2005

M3 - Journal article

VL - 15

SP - 709

EP - 772

JO - Mathematical Structures in Computer Science

JF - Mathematical Structures in Computer Science

SN - 0960-1295

IS - 4

ER -